# SDR SWAA2022032477047

- Difficulty date: November 26, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 71,622 hours, 42,019 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B FASTNER HOLES ARE ENLARGED AND ELONGATED. / REMOVED AND REPLACED PER AMM.53-51-21
